# SDR CA990521022

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Tube
- Part number: BI3002241
- Condition: Cracked
- Location: Engine
- Part time: 2,524 hours
- Component: Butterfield, STCSA2905NM
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ORIGINAL SNAG WAS CHAFING AT TUBE WHERE IT ATTACHES TO EXHAUST STACK.  A WEEK LATER FOLLOWING INSTALLATION OF NEW PART, TUBES WERE FOUND TO BE CRACKED INBETWEEN PLEATS OF FLEX TUBE.  ON ONE TUBE, MATERIAL WAS MISSING AND SIGNIFICANT AMOUNT OF EXHAUST WAS LEAKING INTO COWL AREA.  NO SIGN OF OVERHEATING.  REPLACED TUBES WITH NEW GASKETS.  SUBMITTER STATED COMMUTER AIR TRANSPORT REPORTS THIS IS COMMON.
